兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 2405) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Identifying a diffusion coefficient in a time-fractional diffusion equation 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2018, 卷号: 151, 期号: 6, 页码: 77-95
Authors:  Wei, T;  Li, YS;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:63/0  |  Submitted Time:2018/09/28
Inverse diffusion coefficient problem  Fractional diffusion equation  Conjugate gradient algorithm  
Optimizing and improving of the C-to-R method for solving complex symmetric linear systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 82, 页码: 79-84
Authors:  Liao, LD;  Zhang, GF;  Li, RX;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2018/09/28
Preconditioner  Optimal parameter  C-to-R method  Complex symmetric linear system  Spectral radius  
Fast propagation for reaction-diffusion cooperative systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 页码: 645-670
Authors:  Xu, WB;  Li, WT;  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2018/09/28
Spatial propagation  Reaction-diffusion cooperative systems  Accelerating fronts  
Parameterized approximate block LU preconditioners for generalized saddle point problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 336, 页码: 281-296
Authors:  Liang, ZZ;  Zhang, GF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
Block LU factorization  Preconditioning  Generalized saddle point problem  Convergence  Spectral analysis  
Representations of polynomial Rota-Baxter algebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2018, 卷号: 222, 期号: 1, 页码: 1738-1757
Authors:  Qiao, L;  Pei, J;  Pei, J (reprint author), Southwest Univ, Sch Math & Stat, Chongqing 400715, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:15/0  |  Submitted Time:2018/09/28
Variational formulation and efficient implementation for solving the tempered fractional problems 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 4, 页码: 1224-1257
Authors:  Deng, WH;  Zhang, ZJ;  Zhang, ZJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:17/0  |  Submitted Time:2018/09/28
implementation  tempered Levy flight  tempered trap  variational formulation  
Chromatic index determined by fractional chromatic index 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, 卷号: 131, 期号: 2, 页码: 85-108
Authors:  Chen, GT;  Gao, YP;  Kim, R;  Postle, L;  Shan, SL;  Chen, GT (reprint author), Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.
???itemlist.button.customize.love???  |  View/Download:22/0  |  Submitted Time:2018/09/28
Edge chromatic index  Fractional chromatic index  Critical graph  Tashkinov tree  Extended Tashkinov tree  
Pullback attractors for a strongly damped delay wave equation in R-n 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18
Authors:  Wang, YJ;  Qin, YZ;  Wang, JY;  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:22/0  |  Submitted Time:2018/09/28
Strongly damped wave equation  unbounded domain  pullback attractor  variable delay  multi-valued process  
Semi-convergence analysis of preconditioned deteriorated PSS iteration method for singular saddle point problems 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 78, 页码: 379-404
Authors:  Liang, ZZ;  Zhang, GF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2018/09/28
Singular saddle point problem  Deteriorated PSS iteration method  Semi-convergence  Preconditioning  
Large solutions for a nonhomogeneous quasilinear elliptic problem 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 41, 页码: 428-442
Authors:  Qi, SJ;  Zhao, PH;  Qi, SJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2018/09/28
Large solution  Karamata regular variation theory  Quasilinear elliptic problem